MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Model Number U411
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strip sensor on the analyzer was cleaned, but the issue continued to occur.The customer shut off host communication on the analyzer and continued testing.
 
Event or Problem Description
The initial reporter stated there is a mismatch of patient data for one patient sample tested on the cobas u 411 analyzer.When manually running patient samples on the u 411, two test strips are tested sequentially on the analyzer without assigning a patient id to each test strip measurement.The first strip will not be read by the analyzer and then the results of the second strip are assigned to the patient/identifier of the first test strip.The customer provided data for one patient sample that was measured twice.The first measurement data was provided from the customer's host system as follows: color = yellow, density = 1015.000 (no units provided), ph = 9.0, nitrites = positive, leukocytes = 500.00 (no units provided), protein = 25.00 mg/dl, glucose = normal mg/dl, ketones = negative, urobilinogen = normal mg/dl, bilirubin = negative.The second measurement data was provided from a printout of the u 411 analyzer: density = 1.025 (no units provided), ph = 5, leukocytes = negative, nitrites = negative, protein = negative, glucose = normal, ketones = negative, uribilinogen = normal, bilirubin = negative, erythrocytes = negative.
 
Additional Manufacturer Narrative
An it specialist at the customer site reviewed host communication with the instrument.After his intervention, the issue did not reoccur.The issue was related to the customer's host system.

Brand Name
COBAS U 411 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15796058
Report Number1823260-2022-03623
Device Sequence Number3062162
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU411
Device Catalogue Number04906969001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown